RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2017, Issue 1, Pages 85–94 (Mi vtpmk125)  

This article is cited in 3 scientific papers (total in 3 papers)

Mathematical Modelling, Numerical Methods and Software Systems

On the exact solutions of stationary quasi-hydrodynamic equations in cylindrical coordinates

Yu. V. Sheretov

Tver State University, Tver

Abstract: Two new exact solutions of stationary quasi-hydrodynamic equations in cylindrical coordinates are constructed. First solution is common for Euler and Navier-Stokes systems. The second solution satisfies to Navier-Stokes system, but it is not exact solution for Euler equations. Both solutions describe vortex structures in the fluid.

Keywords: Euler and Navier-Stokes systems, quasi-hydrodynamic equations, cylindrical coordinates, exact solutions.

DOI: https://doi.org/10.26456/vtpmk125

Full text: PDF file (329 kB)
References: PDF file   HTML file

UDC: 517.95, 532.5
Received: 10.01.2017
Revised: 20.02.2017

Citation: Yu. V. Sheretov, “On the exact solutions of stationary quasi-hydrodynamic equations in cylindrical coordinates”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2017, no. 1, 85–94

Citation in format AMSBIB
\Bibitem{She17}
\by Yu.~V.~Sheretov
\paper On the exact solutions of stationary quasi-hydrodynamic equations in cylindrical coordinates
\jour Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.]
\yr 2017
\issue 1
\pages 85--94
\mathnet{http://mi.mathnet.ru/vtpmk125}
\crossref{https://doi.org/10.26456/vtpmk125}
\elib{https://elibrary.ru/item.asp?id=28786649}


Linking options:
  • http://mi.mathnet.ru/eng/vtpmk125
  • http://mi.mathnet.ru/eng/vtpmk/y2017/i1/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Sheretov, “Ob obschikh tochnykh resheniyakh statsionarnoi sistemy Nave-Stoksa i kvazigidrodinamicheskoi sistemy, ne udovletvoryayuschikh uravneniyam Eilera”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2017, no. 2, 5–15  mathnet  crossref  elib
    2. Yu. V. Sheretov, “Ob obschikh tochnykh resheniyakh sistemy Nave-Stoksa i kvazigidrodinamicheskoi sistemy dlya nestatsionarnykh techenii”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2017, no. 3, 13–25  mathnet  crossref
    3. Yu. V. Sheretov, “O klassakh tochnykh reshenii kvazigidrodinamicheskoi sistemy”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2020, no. 2, 5–17  mathnet  crossref  elib
  • Vestnik TVGU. Seriya: Prikladnaya Matematika [Herald of Tver State University. Series: Applied Mathematics]
    Number of views:
    This page:121
    Full text:63
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021